# SDR 2001FA0000230

- Difficulty date: August 29, 2001
- Submitted: August 29, 2001
- Operation: General aviation
- Aircraft: N51WM
- Make and model: Cessna 337D
- Aircraft serial: 3371140
- Engine: Cont IO360CB
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bevel Gear
- Part number: 632617
- Condition: Failed
- Location: Accessory Drive
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT LOSS OF VACUUM ON REAR ENGINE AND DETERMINE ACCESSORY DRIVE ASSEMBLY GEAR BOX FOR VACUUM PUMP AND HYDRAULIC PUMP INOPERABLE.  REMOVE AND DISASSEMBLED GEAR BOX AND FOUND BEVEL GEAR PN 632617 STRIPPED OF ALL GEAR TEETH.  ENGINE HAD BEEN RECENTLY OVERHAULED.  OIL LEVEL AT CORRECT CAPACITY.  POSSIBLE CAUSE OF FAILURE MAY BE DUE TO IMPROPER GEAR MESH OF BEVEL GEARS FROM WORN OR INCORRECT SHOULDER THICKNESS ON BUSHING.  MFG IS NOW AWARE OF THE GEAR MESH PROBLEM AND HAS CORRECTED IT VIA A SB AND ISSUED THE MODIFIED ADAPTER ACCESSORY DRIVE FOR REPLACEMENT.
